Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


STI with Tricivir
Oct 8, 2003

I have been infected for almost 10 years. I am 32 years old. Over the last year I have been under STI treatment (one week on, one week off). The point is that when I restart taking the meds I sometimes experience some unpleasante side effects such as insomio, a fever, pain all over my body (as if when someone catches a cold), and symptoms like a flue. My late transaminasas level was high said my doctor. Pls advise. Gustavo

Response from Dr. Henry

I would not be comfortable using a week on and off approach if you are taking Trizivir. I think the body has a hard time adjusting to AZT and other components and once it does things go better but one week on and off may not work that well. At the recent Paris IAS meeting the STACCATO trial results were announced and the week on/week arm was stopped due to a high rate of failures. I would discuss further with your HIV doc. KH



Previous
meds that cross blood brain barrier
Next
Side effects of T-20: flu like symptoms, cough, weakness, fatigue ??

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement